# SDR UIEA2014062700266

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: H205213
- Condition: Worn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLIDE COMPARTMENT DOOR LATCH NR 3 IS WORN.  REPLACED RT SLIDE COMPARTMENT DOOR LATCH NR 3 IAW AMM 25-65-09.
